# SDR AALA201802059005

- Difficulty date: January 24, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 79,769 hours, 12,209 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: F5548007120400
- Condition: Corroded
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ACTUATOR LOWER ARM FITTING PIN.  REPLACED THE PIN IAW AMM 27-44-51-400-801-A.
